# SDR 04FDEA00537

- Difficulty date: March 1, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46802
- Aircraft time: 67,407 hours, 20,372 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A/C ARRIVAL FOUND COVER DOOR TO CENTER CARGO DOOR LOCKING HANDLE MISSING.  ALSO MISSING HINGE ASSY.  CENTER CARGO DOOR LOCK HANDLE COVER TEMP REPAIR PER EA LIMITED TO 2 FLT CYCLES COMPLIED WITH PART 1 OF EA 8-5350-76446.  DOOR REPLACED.
